MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS SAFETY NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER PLUS SAFETY NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2766-24
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One (1) sample was received in used condition without its original packaging.The sample was visually inspected at a distance of 12 inches to 24 inches and normal conditions of illumination.No discrepancies were detected in the sample.The sample was tested with a syringe to replicate the failure mode.Occlusion was detected in the bond between the tube and luer.The occurrence for this failure - clamp to tube and luer bonding - could be caused by: operator error and incorrect solvent dispenser.All mitigations in place were verified and confirmed that they have been executed accordingly; therefore no corrective actions could be implemented.Monitoring of this failure condition will be continued for threshold or escalation.A device history record (dhr) review was not performed as no lot or serial numbers were provided.This remediation mdr was generated under protocol (b)(4) , as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that, after connecting the product to a solution administration set, when the customer was priming, he noticed that the medical fluid could not pass through the product successfully.No patient injury was reported.

Brand Name
DELTEC GRIPPER PLUS SAFETY NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
3-10-15, hakata station east,
minneapolis, MN 55442
MDR Report Key15397420
Report Number3012307300-2022-18451
Device Sequence Number12013747
Product Code FPA
UDI-Device Identifier10610586025594
UDI-Public10610586025594
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-2766-24
Device Catalogue Number21-2766-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown